2019
Том 71
№ 1

All Issues

Fokht A. S.

Articles: 4
Article (Ukrainian)

An interpolation theorem for sums of Legendre functions and its application

Fokht A. S., Krasnov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 389–392

Article (Ukrainian)

Integral bounds of solutions of linear homogeneous elliptic equations of any order in the metric Lp, p > 2

Fokht A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 264–267

Article (Ukrainian)

Estimates for solutions of homogeneous elliptic linear equations defined on bounded domains

Fokht A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 845–849

Article (Ukrainian)

Integral estimates for the derivatives of solutions of homogeneous elliptic equations with reduced requirements on the smoothness of the boundary of the domain

Fokht A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 852—855